Electron. J. Diff. Eqns., Vol. 2008(2008), No. 148, pp. 1-6.

A note on radial nonlinear Schrodinger systems with nonlinearity spatially modulated

Juan Belmonte-Beitia

First, we prove that for Schrodinger radial systems the polar angular coordinate must satisfy $\theta'= 0$. Then using radial symmetry, we transform the system into a generalized Ermakov-Pinney equation and prove the existence of positive periodic solutions.

Submitted May 13, 2008. Published October 29, 2008.
Math Subject Classifications: 35Q55, 34B15, 35Q51.
Key Words: Nonlinear Schrodinger equation; nonlinearity spatially modulated; Ermakov-Pinney equation; fixed point theorem.

Show me the PDF file (195 KB), TEX file, and other files for this article.

Juan Belmonte-Beitia
Departamento de Matemáticas, E. T. S. de Ingenieros Industriales
and Instituto de Matemática Aplicada a la Ciencia y la Ingeniería (IMACI)
Universidad de Castilla-La Mancha s/n, 13071 Ciudad Real, Spain
email: juan.belmonte@uclm.es

Return to the EJDE web page